Table of Contents
International Journal of Combinatorics
Volume 2011, Article ID 824742, 9 pages
Research Article

Some Remarks on End-Nim

Department of Mathematics, La Trobe University, Melbourne, VIC 3086, Australia

Received 26 September 2011; Accepted 14 November 2011

Academic Editor: Johannes Hattingh

Copyright © 2011 Grant Cairns and Nhan Bao Ho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Grant Cairns, and Nb Nhan Bao Ho, “A Restriction Of Euclid,” Bulletin of The Australian Mathematical Society, vol. 86, no. 3, pp. 506–509, 2012. View at Publisher · View at Google Scholar